# SDR SWAA2025082194781

- Difficulty date: July 24, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INBD FAN COWL VERTICAL WEB CRACKED.<[01] REMOVED AND REPLACED #1 ENG. IB FAN COWL VERTICAL WEB IAW SRM 51-40-02.;[02] C/W INSPECTION
